# SDR ASAA2024011148281

- Difficulty date: January 11, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175500000
- Part serial: NSN
- Condition: Punctured
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM A527:CABIN FLOOR  PANEL 261DF HAS A PUNCTURE LOCATED AT  8.5IN FROM THE AFT EDGE AND 7IN FROM THE RH EDGE. GROUNDED - YES. REPAIRED FLOOR PANEL 261DF P/N E5367175500000  S/N:NSN ON A320-214 S/N 5004 FH 35282:14  FC 11814  WV 015 1EA PUNCTURE USING A PERMANENT CATEGORY A    REPAIR IAW A320-200 SRM 53-02-00-283-001 TABLE 002 REV 147 -01NOV2023, A320-200 SRM 53-02-00-300-001 REV 147 -01NOV2023 AND A320-200 SRM 51-77-11-911-031 REV 147 - 01NOV2023. REPAIR AREA DIA 0.7" LOCATED 8.5" FROM FWD EDGE AND 7" FROM RT EDGE
